# SDR GTIA010903

- Difficulty date: September 16, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Elevator Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLL - FLT 779 - ELEVATOR POWER ON LIGHT ILLUMINATES IN FLIGHT WITH 1 UNITS NOSE UP TRIM.  FOUND RIGHT CONTROL TAB SECTOR SLIGHTLY OUT OF RIG ADJUSTED CABLE SECTORS 5C AND 6C RIG CHECK OK IAW MM 27-30-00, 27-30-07.  (M)
